Show simple item record

dc.rights.licenseAtribución-NoComercial 4.0 Internacional
dc.contributor.authorHerrera Jaramillo, Yoe Alexander
dc.date.accessioned2019-07-03T02:10:39Z
dc.date.available2019-07-03T02:10:39Z
dc.date.issued2015-07-01
dc.identifier.issnISSN: 2357-4100
dc.identifier.urihttps://repositorio.unal.edu.co/handle/unal/66464
dc.description.abstractFor a compact surface S with constant curvature -κ (for some and kappa 0) and genus g ≥ 2, we show that the tails of the distribution of the normalized intersection numbers i(α, β)/l(α)l(β) (where i(α, β) is the intersection number of the closed geodesics α and β and l(·) denotes the geometric length) are estimated by a decreasing exponential function. As a consequence, we find the asymptotic average of the normalized intersection numbers of pairs of closed geodesics on S. In addition, we prove that the size of the sets of geodesic arcs whose T-self-intersection number is not close to κ T² = (2π² (g - 1)) is also estimated by a decreasing exponential function. And, as a corollary of the latter, we obtain a result of Lalley which states that most of the closed geodesics α on S with l(α) ≤ T have roughly κl(α)²/(2π and sup2;(g-1)) self-intersections, when T is large.
dc.format.mimetypeapplication/pdf
dc.language.isospa
dc.publisherUniversidad Nacional de Colombia - Sede Bogotá - Facultad de Ciencias - Departamento de Matemáticas - Sociedad Colombiana de Matemáticas
dc.relationhttps://revistas.unal.edu.co/index.php/recolma/article/view/60450
dc.relation.ispartofUniversidad Nacional de Colombia Revistas electrónicas UN Revista Colombiana de Matemáticas
dc.relation.ispartofRevista Colombiana de Matemáticas
dc.rightsDerechos reservados - Universidad Nacional de Colombia
dc.rights.urihttp://creativecommons.org/licenses/by-nc/4.0/
dc.subject.ddc51 Matemáticas / Mathematics
dc.titleIntersection numbers of geodesic arcs
dc.typeArtículo de revista
dc.type.driverinfo:eu-repo/semantics/article
dc.type.versioninfo:eu-repo/semantics/publishedVersion
dc.identifier.eprintshttp://bdigital.unal.edu.co/67492/
dc.relation.referencesHerrera Jaramillo, Yoe Alexander (2015) Intersection numbers of geodesic arcs. Revista Colombiana de Matemáticas, 49 (2). pp. 307-319. ISSN 2357-4100
dc.rights.accessrightsinfo:eu-repo/semantics/openAccess
dc.subject.proposalgeodesics
dc.subject.proposalgeodesic flow
dc.subject.proposalgeodesic currents
dc.subject.proposalintersection number
dc.subject.proposalmixing
dc.subject.proposalergodicity
dc.type.coarhttp://purl.org/coar/resource_type/c_6501
dc.type.coarversionhttp://purl.org/coar/version/c_970fb48d4fbd8a85
dc.type.contentText
dc.type.redcolhttp://purl.org/redcol/resource_type/ART
oaire.accessrightshttp://purl.org/coar/access_right/c_abf2


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Atribución-NoComercial 4.0 InternacionalThis work is licensed under a Creative Commons Reconocimiento-NoComercial 4.0.This document has been deposited by the author (s) under the following certificate of deposit